John Pearson
John Pearson
Pace Academy
Verified email at paceacademy.org
Title
Cited by
Cited by
Year
Noncommutative Riemannian geometry and diffusion on ultrametric Cantor sets
J Pearson, J Bellissard
arXiv preprint arXiv:0802.1336, 2008
692008
The noncommutative geometry of ultrametric cantor sets
JC Pearson
Georgia Institute of Technology, 2008
72008
Viete’s formula, Knar’s formula, and the geometry of the gamma function
J Pearson
The American Mathematical Monthly 125 (8), 704-714, 2018
12018
1, 2, 4, 8: Clifford Algebras, Bott Periodicity, and the K-Theory of the Spheres
J PEARSON
Lecture Notes.[cited at p. 32, 33, 34, 35, 36], 2004
12004
K-THEORY AND THE BOTT PERIODICITY OF LOCAL BANACH ALGEBRAS
J Pearson
2003
The system can't perform the operation now. Try again later.
Articles 1–5